MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLFLEX BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLFLEX BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00570530
Medical Device Problem Codes Difficult to Advance (2920); Positioning Problem (3009)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a1502 captures the reportable event of stent positioning issue.Imdrf device code f2301 captures the additional device required to remove the stent.Block e1: initial reporter's address: (b)(6).
 
Event or Problem Description
It was reported to boston scientific corporation that a wallflex biliary stent was to be implanted into the common bile duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2025.During the procedure, a radiologist used the previously established percutaneous transhepatic cholangiographic drainage pathway from the right intrahepatic duct of the liver to place the metal stent.During deployment, the delivery system became slightly stuck, preventing the stent from fully deploying.In an attempt to reposition and facilitate deployment, the physician manipulated the stent back and forth.This maneuver inadvertently caused the stent to migrate entirely into the common bile duct.The proximal opening of the stent was not aligned with the papilla, compromising its intended function.The procedure was completed using another of the same device.There were no patient complications reported as a result of the procedure.
 
Event or Problem Description
It was reported to boston scientific corporation that a wallflex biliary stent was implanted into the common bile duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on december 26, 2025.During the procedure, a radiologist used the previously established percutaneous transhepatic cholangiographic drainage pathway from the right intrahepatic duct of the liver to place the metal stent.During deployment, the delivery system became slightly stuck, preventing the stent from fully deploying.In an attempt to reposition and facilitate deployment, the physician manipulated the stent back and forth.This maneuver inadvertently caused the stent to migrate entirely into the common bile duct.The proximal opening of the stent was not aligned with the papilla, compromising its intended function.The stent remains implanted, and the procedure was completed using another of the same device.There were no patient complications reported as a result of the procedure.Additional information received on january 25, 2026.It was reported that the anatomy of the patient was torturous and the anatomy of the patient was not dilated.The size of the lesion was observed to be smaller than what was anticipated.
 
Additional Manufacturer Narrative
Block b5 has been corrected and updated based on additional information received on january 25, 2026.Block h6 (impact codes) has been corrected.Block h6: imdrf device code a1502 captures the reportable event of stent positioning issue.Block e1: initial reporter's address:(b)(6); reported here as it exceeded the character limit for the designated field.

Brand Name
WALLFLEX BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24130739
Report Number3005099803-2026-00246
Device Sequence Number10344248
Product Code FGE
UDI-Device Identifier08714729764915
UDI-Public(01)08714729764915(17)270827(10)37310169
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K140630
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00570530
Device Catalogue NumberM00570530
Device Lot Number0037310169
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2025
Supplement Date Received by Manufacturer01/25/2026
Initial Report FDA Received Date01/21/2026
Supplement Report FDA Received Date02/19/2026
Date Device Manufactured08/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown